# SDR DALA2024022102433

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 66,111 hours, 30,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5814047) ON SVC CK, FOUND SEAT MOUNTED EMERGENCY LIGHTNAT 23DEF INOP. FOUND THE 2 SPLICED WIRES BETWEEN THE MIDDLE SEAT 23E & THE SIDEWALL OPEN. CUT AND CRIMPED NEW LEADS IAW B737 SWPM 20-30. OPS CHECK OF ALL EMER. LTS PASSED IAW B737 AMM 33-51.
